Rational generalised ball functions for convex interpolating curves

Samsul Ariffin Abdul Karim, and Abd Rahni Mt Piah, (2009) Rational generalised ball functions for convex interpolating curves. Journal of Quality Measurement and Analysis, 5 (1). pp. 65-74. ISSN 1823-5670

Full text not available from this repository.

Official URL: http://www.ukm.my/~ppsmfst/jqma/index.html


A curve interpolation scheme based on the generalised Ball basis functions which has been developed by the authors uses piecewise rational quintic generalised Ball functions to visualise scientific data. In fact, this scheme uses a rational generalised Ball with quartic numerator and linear denominator, which involves shape parameters. In this paper, we discuss an interpolation problem for convex data. The two parameters, in the description of the rational interpolant, have been constrained to preserve the shape of the data. We examine the convexity-preserving properties of this rational interpolant to a given data set. Based on the analysis, the degree of smoothness attained is C1. Some numerical results are presented

Item Type:Article
Keywords:Visualisation; interpolation; rational generalised Ball; convexity; continuity
Journal:Journal of Quality Measurement and Analysis
ID Code:1915
Deposited By: Ms. Nor Ilya Othman
Deposited On:20 Jun 2011 02:55
Last Modified:20 Jun 2011 02:55

Repository Staff Only: item control page